RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2010, Volume 22, Issue 1, Pages 223–239 (Mi aa1175)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Module of pseudo-rational relations of quotient divisible group

A. V. Tsarev

Moscow State Pedagogical University, Russia

Abstract: It is proved that the module of pseudo-rational relations determines a quotient divisible group up to quasi-isomorphism.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2011, 22:1, 163–174

Bibliographic databases:

MSC: 20K99
Received: 27.11.2008

Citation: A. V. Tsarev, “Module of pseudo-rational relations of quotient divisible group”, Algebra i Analiz, 22:1 (2010), 223–239; St. Petersburg Math. J., 22:1 (2011), 163–174

Citation in format AMSBIB
\Bibitem{Tsa10}
\by A.~V.~Tsarev
\paper Module of pseudo-rational relations of quotient divisible group
\jour Algebra i Analiz
\yr 2010
\vol 22
\issue 1
\pages 223--239
\mathnet{http://mi.mathnet.ru/aa1175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641085}
\zmath{https://zbmath.org/?q=an:1222.20036}
\transl
\jour St. Petersburg Math. J.
\yr 2011
\vol 22
\issue 1
\pages 163--174
\crossref{https://doi.org/10.1090/S1061-0022-2010-01136-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286864400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871372860}


Linking options:
  • http://mi.mathnet.ru/eng/aa1175
  • http://mi.mathnet.ru/eng/aa/v22/i1/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Fomin, “To quotient divisible group theory. I”, J. Math. Sci., 197:5 (2014), 688–697  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:365
    Full text:82
    References:49
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019